# SDR HEEA073794

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 223 hours
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Switch
- Part number: MA12401
- Part serial: 1373
- Condition: Defective
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD. CAUTION LIGHT ILLUMINATED INTERMITTENTLY. SENDING TO VENDOR FOR REPAIR.
